I’d ought to seek advice from you here. Which is not some thing It’s my job to do! I love reading a post that can get people to think. Also, appreciate your permitting me to comment!
Dear Katie, I am sorry to hear that your doctor made a mistake and put you on Depo injections. You say that you are still getting injections? These injections are made from progestin, a synthetic form of progesterone which is used mainly as a method of birth control for women who cannot use any other form of birth control. One of the drug’s side effects is weight gain. A single injection lasts for three months. So if you are still getting these injections, please, please, tell your doctor that you don’t want to receive them any longer. The effects of the drug will remain in your body for three months, so during these three months, it may be difficult to lose the added weight which you gained, no matter what you do. There are other more gentler ways to regulate your periods and menses, especially at your tender formative age. Here are some of the negative reasons for not using Depo-Provera: it can cause decreased bone density which can lead to osteoporosis, depression, increased blood clots, liver damage, headaches, hair loss, leg cramps, nervousness, dizziness, abdominal bloating, and weight gain. For your stretch marks on your stomach, you can rub some vitamin E on them. Just puncture a capsule of vitamin E and gently apply to your stomach area once or twice each day. The stretch marks will respond to the vitamin E if you use it regularly and use it as soon as they appear. The older the stretch marks, the longer and more difficult they are to rub away. It is best to use natural vitamin E, which can be distinguished from the synthetic form by the following small print and notations on the vitamin bottle: d- is the natural form, and dl- is the synthetic form. Use only the d- form which is the natural form. I think that synthetic substances have caused enough harm already, and should be laid to rest. Find a doctor who will listen to you, have patience until the Depo drug gets out of your system and body, and continue follow a healthy diet and exercise regimen to get back to your former weight. Please read the posts above to learn more about dieting. Good luck.
Im impressed, I must say. extremely rarely do I discovered a blog thats both educative and entertaining, and let me tell you, youve hit the nail on the
Needed to draft you the bit of note to be able to thank you again just for the breathtaking pointers you’ve shared at this time. It is certainly incredibly open-handed with people like you to supply easily precisely what a lot of folks would’ve offered as an e book to help make some bucks on their own, notably now that you could have done it in case you decided. The tricks additionally served to become good way to recognize that some people have a similar interest the same as my own to learn many more concerning this problem. I am sure there are a lot more enjoyable periods ahead for many who scan through your blog.